Alert archive / California / Gale Warnings in 2011
Gale Warning 14, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Apr 30, 2011, 8:54 AM PDT. It took effect at Apr 30, 2011, 2:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2011, 8:54 AM PDT (15:54 UTC)
- In effect from
- Apr 30, 2011, 2:00 PM PDT
- Expired
- Apr 30, 2011, 9:02 PM PDT
- In force
- 7 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
326 WHUS76 KLOX 301554 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 854 AM PDT SAT APR 30 2011 PZZ670-302230- /O.EXT.KLOX.SC.Y.0051.000000T0000Z-110430T2100Z/ /O.NEW.KLOX.GL.W.0014.110430T2100Z-110501T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 854 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 25 TO 30 KT. FREQUENT GUSTS TO 35 KT THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-302230- /O.EXT.KLOX.SC.Y.0051.000000T0000Z-110430T2100Z/ /O.NEW.KLOX.GL.W.0014.110430T2100Z-110501T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 854 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 25 TO 30 KT. FREQUENT GUSTS TO 35 KT THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-301900- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110430T1900Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 854 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. * WINDS: NORTHEAST WINDS 20 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH LATE MORNING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-302230- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110501T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 854 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KT. THE NORTH WINDS WILL BECOME NORTHWEST AND DIMINISH TO 15 TO 20 KT THIS AFTERNOON THEN INCREASE TO 20 TO 25 WITH OCCASIONAL GUSTS TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
3 follow-up statements
123 WHUS76 KLOX 301853 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1153 AM PDT SAT APR 30 2011 PZZ655-302000- /O.EXP.KLOX.SC.Y.0051.000000T0000Z-110430T1900Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 1153 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY. EAST WINDS 10 TO 15 KT. LOCAL GUSTS TO 25 KT NORTH OF POINT DUME THROUGH EARLY AFTERNOON. WINDS WILL BECOME NORTHWEST 15 TO 20 KT BY MID AFTERNOON. $$ PZZ670-302245- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110430T2100Z/ /O.CON.KLOX.GL.W.0014.110430T2100Z-110501T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 1153 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 25 TO 30 KT. FREQUENT GUSTS TO 35 KT THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-302245- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110430T2100Z/ /O.CON.KLOX.GL.W.0014.110430T2100Z-110501T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 1153 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 25 TO 30 KT. FREQUENT GUSTS TO 35 KT THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-302245- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110501T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1153 AM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KT. THE NORTH WINDS WILL BECOME NORTHWEST AND DIMINISH TO 15 TO 20 KT THIS AFTERNOON THEN INCREASE TO 20 TO 25 WITH OCCASIONAL GUSTS TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
702 WHUS76 KLOX 302106 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 206 PM PDT SAT APR 30 2011 PZZ670-673-010445- /O.EXP.KLOX.SC.Y.0051.000000T0000Z-110430T2100Z/ /O.CON.KLOX.GL.W.0014.000000T0000Z-110501T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 206 PM PDT SAT APR 30 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-010445- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110501T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 206 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 WITH OCCASIONAL GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
592 WHUS76 KLOX 010402 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 902 PM PDT SAT APR 30 2011 PZZ670-673-011000- /O.CAN.KLOX.GL.W.0014.000000T0000Z-110501T1100Z/ /O.EXA.KLOX.SC.Y.0051.000000T0000Z-110501T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 902 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH EARLY SUNDAY MORNING. WINDS SHOULD DIMINISH AND BECOME NORTH TO NORTHEAST LATER SUNDAY MORNING. * SEAS: 6 TO 8 FT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-011215- /O.NEW.KLOX.SC.Y.0052.110501T1000Z-110501T1800Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 902 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM PDT SUNDAY. * WINDS: NORTHEAST WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS WILL DEVELOP NEARSHORE BETWEEN POINT MUGU AND MALIBU EARLY SUNDAY MORNING AND PERSIST THROUGH MOST OF THE MORNING. * SEAS: WIND WAVES 2 TO 4 FEET WITH 7 SECOND PERIOD IN THE MORNING...OTHERWISE W SWELL 3 FT AT 10 SECONDS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-011000- /O.CON.KLOX.SC.Y.0051.000000T0000Z-110501T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 902 PM PDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 WITH OCCASIONAL GUSTS TO 30 KT THROUGH THE OVERNIGHT HOURS. STRONGEST GUSTS NW OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 30, 4:30 AM PDT, 4 hours 24 minutes earlier.
Area forecast discussion, Apr 30, 4:30 AM PDT, 4 hours 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 430 AM PDT SAT APR 30 2011 NEW AVIATION DISCUSSION .SYNOPSIS... AN OFFSHORE WIND PATTERN WILL PERSIST THROUGH THE WEEKEND AND THE START OF NEXT WEEK WITH MOSTLY CLEAR SKIES...GUSTY NORTHEAST WINDS...ABOVE NORMAL TEMPERATURES AND VERY DRY CONDITIONS. WINDS WILL BEGIN TO TURN ONSHORE LATE IN THE WEEK WITH TEMPERATURES COOLING TO MORE SEASONAL LEVELS. && .SHORT TERM (TODAY-MON)... AT THIS HOUR...A LARGE UPPER LEVEL TROUGH EXTENDS SOUTHWEST FROM A LOW OVER NORTH DAKOTA THROUGH SOUTHERN CALIFORNIA. IN 24 HOURS...THE AXIS OF THE TROUGH SHIFTS EAST TO ARIZONA AS AN UPPER LEVEL RIDGE BUILD IN FROM THE PACIFIC. AT THE SURFACE...HIGH PRESSURE IS BUILDING OVER THE GREAT BASIN...WHICH WILL PERSIST THROUGH MONDAY. THE COMBINATION OF THE PASSING TROUGH AND BUILDING HIGH PRESSURE OVER THE GREAT BASIN HAS PRODUCED STRONG WINDS IN THE MOUNTAINS AND BELOW PASSES AND CANYONS FROM SANTA BARBARA COUNTY THROUGH LOS ANGELES COUNTY. WINDS GUSTED TO OVER 70 MPH LATE FRIDAY EVENING... PROMPTING AND UPGRADE OF THE WIND ADVISORY FOR THE SANTA YNEZ RANGE TO A WIND WARNING. WINDS ARE STILL GUSTING TO 57 MPH AT MONTECITO AS OF 3 AM...BUT ARE EXPECTED TO CONTINUE TO WIND DOWN AS DAWN APPROACHES AND THE AXIS OF THE WINDS SHIFTS FROM THE NORTH TO MORE NORTHEASTERLY ORIENTATION AS THE DAY PROGRESSES. DUE TO THE SHIFT IN THE AXIS OF THE STRONGEST WINDS...WE WILL LIKELY LET BOTH THE WARNING FOR THE MOUNTAINS OF SANTA BARBARA AND THE ADVISORY FOR THE SOUTH COAST OF SANTA BARBARA EXPIRE AT 5 AM. WINDS IN EXCESS OF 70 MPH WERE ALSO BEING REPORTED AT WHITAKER PEAK...BUT WINDS ELSEWHERE IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTY REMAINED AT ADVISORY LEVELS. DUE TO THE REMOTE AND MORE LOCALIZED NATURE OF WHITAKER PEAK SENSOR...IT WAS DECIDED NOT TO UPGRADE THE ADVISORY FOR THE MOUNTAINS TO A WARNING. THE ADVISORY FOR THE MOUNTAINS CONTINUES THROUGH THE MORNING INTO THE AFTERNOON. ELSEWHERE...WIND ADVISORIES ARE IN EFFECT FOR EASTERN PORTIONS OF VENTURA COUNTY AND WESTERN PORTIONS OF LOS ANGELES COUNTY ALONG AND EITHER SIDE OF A NORTHEAST TO SOUTHWEST CORRIDOR FROM ROUGHLY PALMDALE TO POINT MUGU...INCLUDING THE SANTA MONICA MOUNTAINS. STRONG NORTHEAST WINDS WILL INCREASE ALONG THIS CORRIDOR THIS MORNING AND CONTINUE INTO THIS AFTERNOON BEFORE DIMINISHING. DUE THE PERSISTENT HIGH PRESSURE SYSTEM OVER THE GREAT BASIN...EXPECT THESE WINDS TO RETURN EACH NIGHT AND MORNING THROUGH MONDAY. EARLIER THIS MORNING...WE ALSO RECEIVED A SPOTTER REPORT OF VERY STRONG WINDS IN THE PACIFIC PALISADES AREA. HOWEVER...THESE WINDS WERE NOT BEING DETECTED AT OTHER SENSORS IN THE AREA. THEREFORE... WE OPTED TO HANDLE THIS REPORT WITH A NOWCAST INSTEAD OF EXTENDING THE WIND ADVISORIES TO THE COAST OF LOS ANGELES. NEVERTHELESS... WE DO EXPECT SOME LOCAL GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS FROM MALIBU THROUGH THE HOLLYWOOD HILLS THIS MORNING. BUT THESE ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. OF NOTE...THE STRONG OFFSHORE WINDS HAVE CAUSED HUMIDITY LEVELS TO PLUMMET...WITH SOME MOUNTAIN AND VALLEY LOCATIONS NOT GETTING OUT OF THE TEENS EVEN AT THIS EARLY HOUR. EXPECT FAIRLY WIDESPREAD HUMIDITY READINGS IN THE TEENS AND SINGLE DIGITS OVER MUCH OF LOS ANGELES AND VENTURA COUNTIES TODAY THROUGH MONDAY. THE COMBINATION OF VERY DRY AIR...SINKING OFFSHORE WINDS AND HIGH SUN ANGLE WILL CAUSE AFTERNOON TEMPERATURE TO RISE TO WELL ABOVE SEASONAL NORMS BEGINNING TODAY AND CONTINUING THROUGH EARLY NEXT WEEK. LOWER COASTAL SLOPE AND THE INTERIOR PORTIONS OF THE COASTAL VALLEYS WILL BE IN THE MID TO UPPER 80S TODAY...WITH SOME ISOLATED 90 DEGREE READINGS POSSIBLE AT THE BASE OF THE SAN GABRIELS. LOOK FOR MORE 90 DEGREE READINGS ON SUNDAY AND MONDAY WITH THE PERSISTENT...BUT WEAKENING OFFSHORE WINDS. THE COMBINATION OF GUSTY WINDS...HIGH TEMPERATURES AND VERY LOW HUMIDITIES WILL ELEVATE FIRE WEATHER CONCERNS. .LONG TERM (TUE-FRI)...MODEL AGREEMENT LOOKS GOOD THROUGH THE EXTENDED PERIOD. BOTH THE EC AND THE GFS SHIFT THE AXIS OF MONDAYS UPPER LEVEL RIDGE EAST TO THE FOUR CORNERS ON TUESDAY AS A WEAK TROUGH MOVES THROUGH THE PACNW. BUT THEN A SECOND RIDGE BUILDS IN LATE WEDNESDAY AND THURSDAY. THIS RIDGE SHIFTS TO THE EAST LATE THURSDAY AS TROUGH DIGS OVER THE REGIONS ON FRIDAY. THE RIDGES WILL KEEP SKIES CLEAR...THE MARINE LAYER AT BAY...TEMPERATURES ABOVE NORMAL AND HUMIDITIES VERY LOW THROUGH MID WEEK. BUT THE TROUGH ON FRIDAY SHOULD BRING ONSHORE WINDS BY THE END OF THE WEEK WITH A RETURN OF THE MARINE LAYER THURSDAY OR FRIDAY. EXPECT TEMPERATURES TO COOL TO MORE SEASONAL LEVELS ON FRIDAY. && .AVIATION... 30/1130Z VFR CONDITIONS WILL CONTINUE THROUGH AT LEAST TONIGHT. LOW LEVEL WIND SHEAR WILL AFFECT KSBA...KBUR AND KVNY THROUGH 21Z. KLAX...HIGH CONFIDENCE IN TAF. KBUR...HIGH CONFIDENCE IN TAF. LGT-MDT TURBC SFC-070 AND LCL LLWS THROUGH 21Z. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...DANIELSON AVIATION...RORKE SYNOPSIS...DANIELSON WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 30, 6:00 AM PDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT APR 30 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-011300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY STRONG WINDS WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS TODAY...ESPECIALLY IN THE MOUNTAINS AND THE VALLEYS AS WELL AS THE COAST NEAR MALIBU. BEACHGOERS WILL ALSO FACE HAZARDS DUE TO A LARGER THAN NORMAL RIP CURRENT RISK. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY IT WILL BE VERY HOT THROUGHOUT THE SOUTHLAND MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:38 PM PDT | Small Craft Advisory | LOX | 34 hr | |
| Apr 29, 10:40 PM PDT | High Wind Warning | LOX | 6 hr | |
| Apr 30, 5:13 AM PDT | High Wind Warning | LOX | 10 hr | |
| Apr 30, 5:13 AM PDT | Wind Advisory | LOX | 6 hr | |
| Apr 30, 3:17 PM PDT | Wind Advisory | LOX | Los Angeles | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.